Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking thyronorm for thyroid problem. Severe hair loss. Advice?

hii sir..i m 26yr old married girl..i have given thyriod test in last jan my report was tsh 7.57.t3 103. t4 doctor dectcts on me thyriod disturbance in my tsh so she prescribed me 25 mcg thyronorm medine..aftr 1 month we again give sample in that my tsh comes .5 t3 187 t4 12.94...we relaxed af tr that..but aftr few day my hair fall begain so fast ...i give another sample for that,,,n now my report is tsh .008 t3187 t4 12.91...we were shocked by seeing this this report is wroge?if not than what i have to do for this?what r the main problems behaind it?plz sugges sir
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Seems to be that you are hypothyroid.and taking thyroxine,already you are taking very low dose of most probabbly your report will be wrong..get another tsh ,t3,t4 test.and do check that you are pregnant or not coz thyroid problems are common in first trimester.
take care
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor